# SDR QMLA2016011916002

- Difficulty date: January 19, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 1,933 hours, 5,049 cycles
- Engine: Allsn 250C47B
- Engine time: 5,527 hours, 14,570 cycles
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: B4749
- Condition: Contaminated
- Location: Tr Gearbox
- Part time: 1,933 hours, 5,050 cycles
- Component: Tr Gearbox, Bell
- Component part number: 406040400121
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR CHIP LIGHT ILLUMINATED IN FLIGHT.  PERFORMED PRECAUTIONARY LANDING AT NEARBY AIRFIELD.  FOUND ONE SMALL SLIVER ON TAIL ROTOR CHIP PLUG.  GEARBOX WAS RECENTLY REPLACED, DETERMINED TO MOST LIKELY BE BREAK IN WEAR.
